# SDR FDEA201704111132

- Difficulty date: April 11, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 95,139 hours, 29,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2402
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF INBOARD MAIN FLAP OUTBOARD FLAP FAIRING FWD INBOARD ATTACH BRACKET.  FOUND THE SKIN MOUNT BOLT HOLES WORN AND ELONGATED.  COMPLIED WITH EA 5750-TO332573 P1.
